Exact dispersion relations for TM waves guided by thin dielectric films, surrounded on one or both sides by media with intensity-dependent refractive indices, have been derived. Numerical results for a symmetric structure are in complete agreement with those obtained by the finite-element method.
© 1993 Optical Society of America
Original Manuscript: July 27, 1992
Published: February 15, 1993
Qin Chen and Zi Hua Wang, "Exact dispersion relations for TM waves guided by thin dielectric films bounded by nonlinear media," Opt. Lett. 18, 260-262 (1993)